MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228160
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in spain that during a meniscal repair procedure on (b)(6) 2023, it was observed that the truespan meniscal repair system plga 0 degree device was broken upon opening its blister.According to the report, the cardboard box was in perfect condition.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the device's foil pouch has a perforation near of one end of the pouch.An investigation with the manufacturer was performed with the following results: an in-process control has been performed on 9 parts chosen randomly by a certified operator and have been inspected also pert wi-ft0118 rev27, tm-tme0091 rev48.The result of this process check is successful, none of the 9 parts were non-conformed.So, there is no need to inspect more parts of the batch nor raise a non-conformance.The batches have been assembled by operators trained and certified on the process validated in production.A training verification has been performed at the moment in the production where the issue could have occurred.Every employee has completed the training for the processes, see proof of training below.Risk assessment: effect of having one of a perforation on the foil pouch upon code 228160 has been evaluated in the wi-6474 rev y by combining probability and severity levels.0 complaints received over 6342 parts produced since 2019.With a ratio of 0.000 % < 0.02% and is ranking 1 (= improbable and negligible).This risk is acceptable.The analysis showed that the production controls implemented guarantee 100% detection of this type of problem if it was generated in neuchâtel.Multiple 100% control, guarantee that found a perforation on the foil pouch does not occur in the manufacturing process.We can conclude that it is highly unlikely that these defects were generated during the manufacturing process.A manufacturing investigation activity was conducted to determine if there were any internal processing issues that may have contributed to the nature of the product complaint.A through review of production process controls was conducted.The results show that this batch of product was processed without incident.Nevertheless, there is no evidence of manufacturing anomalies.Based on the above, it is confirmed that the manufacturing process was performed in accordance with the validated processes.The root cause is not related to manufacturing.A manufacturing record evaluation was performed for the finished device 9l28038 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.

Brand Name
TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16988625
Report Number1221934-2023-02114
Device Sequence Number12501853
Product Code MBI
UDI-Device Identifier10886705026036
UDI-Public10886705026036
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number228160
Device Catalogue Number228160
Device Lot Number9L28038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown